# SDR COMA0870017

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 12,731 hours, 9,181 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5311 - EN ROUTE FROM CVG TO COS, N1 VIBE ON NR 1 ENGINE WENT TO 1.9.  EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO MCI AND LANDED SAFELY.  REMOVED AND REPLACED ALL FAN BLADES ON NR 1 ENGINE.
